MathSciNet Relay Station
MathSciNet bibliographic data
MR1897398 (2003b:93051) 93C25 (35B37 47A40 47N70 93B28)
Staffans, Olof; Weiss, George Transfer functions of regular linear systems. II. The system operator and the Lax-Phillips semigroup. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3229–3262 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement